MAUDE Adverse Event Report: BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM; DENTAL IMPLANT
Catalog Number BOST3285
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age and date of birth unknown / not provided a3: gender unknown / not provided a4: patient weight unknown / not provided b3: date of event unknown / not provided d6a: implant date unknown / not provided d6b: explant date unknown / not provided.
 
Event or Problem Description
It was reported that the implant at site unk was removed due to trauma of chewing.No further information was provided.
 
Additional Manufacturer Narrative
Zimvie received one (1) bost3285, (3i t3 non-platform switched tapered implant 3.25 x 8.5mm) for evaluation visual evaluation was performed, the implant had signs of use.No apparent malfunction was identified with the implant that would contribute to the reported event.Implant matched prints where measured.Dhr review was completed for the subject lot number 2023010340.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2023010340 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-00053-haz, the most likely root cause determined from the investigation was external factors - patient condition and inadequate treatment planning.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable with all the available information provided.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative h3 other text : device was returned and investigated.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
3I T3 NON-PLATFORM SWITCHED TAPERED IMPLANT 3.25 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18560452
Report Number0001038806-2024-00114
Device Sequence Number15499472
Product Code DZE
UDI-Device Identifier00844868028918
UDI-Public(01)00844868028918(17)280120(10)2023010340
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberBOST3285
Device Lot Number2023010340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic